Items for Haigh, John

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 7.

Article

Haigh, John (2007) Probability: Modeling and Applications to Random Processes. American Statistician, 61 (3). pp. 276-277. ISSN 0003-1305

Haigh, John (2007) [Review] Gregory K. Miller: Probability: modeling and applications to random processes. American Statistician, 61 (3). pp. 276-277. ISSN 0003-1305

Haigh, John (2000) The Kelly criterion and bet comparisons in spread betting. The Statistician, 49 (4). pp. 531-539. ISSN 0039-0526

Haigh, John (1999) (Performance) index betting and fixed odds. The Statistician, 48 (3). pp. 425-434. ISSN 0039-0526

Haigh, John (1997) The statistics of the national lottery. Journal of the Royal Statistical Society: Series A, 160 (2). pp. 187-206. ISSN 0964-1998

Haigh, John (1996) More on n-point, win-by-k games. Journal of Applied Probability, 33 (2). pp. 382-387. ISSN 0021-9002

Book

Haigh, John (2016) Mathematics in everyday life. Springer International Publishing, Switzerland. ISBN 9783319279374

This list was generated on Tue Aug 22 02:50:17 2017 BST.